Trusted medical support in China for Mongolian patients
Cross-border care assistance · Standard service
China–Mongolia cross-border medical consultation is available. Contact us by phone or Facebook.Partner of the Third Central Hospital of Mongolia
Back to disease libraryICD

Chloroquine poisoning

Internal Medicine

Chloroquine poisoning is mostly caused by excessive oral dosage or long-term medication use. Taking more than 3 times the prescribed dose can cause severe poisoning, and occasionally severe toxic reactions may occur even with therapeutic doses. Injection use has greater toxic reactions, and rapid intravenous injection can cause sudden death. Those with pre-existing myocardial lesions, liver or kidney dysfunction, potassium deficiency, general debility, and those using digitalis are all prone to poisoning.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

Related hospitals

Related departments

Related doctors

Source

This information is for health education only and is not a diagnosis. Please consult a qualified clinician if you feel unwell.

Remove this favorite?